Breast Cancer Haven
2,145 members1,183 posts

Dositaxel

Hi had my first dositaxel on the 24th April felt fine till the dex was finished

Ended up in hospital for 8 hours not neutropenic Crp up at 68% lactic up at 4.8 neutrophil at 35 because of injections

Covering in a rash round my neck under my arm and down below all very itchy

Wanting to stop the dositaxel now anybody else experienced this or stopped chemo

Had 3fec 1 dositaxel

12 Replies
oldestnewest

Sorry I dont quite understand sentence 2, but rest assured any alergic reaction might mean a reduction of strength or a change of treatment. Overall mine was at 85% because of age and other health issues. Also the strength of injections changed.

its all down to your oncologist. There are options to discuss, there might be changes he/she makes. Good luck on the treatment these were hard times on the mind, its not great when further problems occur to add to our stress. Just think, your more than half way now and that part is over.

1 like
Reply

Hi thanks for you reply just feeling so crap and ill just want to run away from all of it

💕💕

Reply

I have felt like running away at times so I can relate to that.

I agree with Berylynn- it is so much harder when other problems arise too x

And you're over half way x

Reply

I haven't started on that yet but just had 2nd ec 2 days ago and itchy which I was last time x

I'm not sure what all your blood results mean but sounds like you had s horrible experience.

Speak yo the team about it all x

They must have seen similar reactions before and no the best way forward.

Hope you're feeling better now.

Lots of love x

Reply

Hi the dositaxel started off ok with the steroids

Hope yours all goes ok don’t want to frighten anyone

On antibiotics now and steroid cream so hopefully this horrid infection will be gone soon

💕💕

Reply

I didn't realise you had an infection too. Sounds horrible for you.

Don't worry. You haven't frightened me. I would rather be aware. I have got to have herceptin with the doxi. I have already reacted to hepflush into Hickman line and itchy after both lits so far.

It is good to be prepared. Thank you x

Really hope you feel better soon.

Reply

Hi

I had 3FEC & then my first Taxol (same drug, different name) it was unremarkable for two days then it hit me like l’d been run over by a train, I was in bed for a week, l ‘lost’ three days but the pain was beyond anything I’ve ever experienced. My husband said l cried in my sleep & even howled/screamed.

I returned to see my Oncologist in a wheelchair as l was barely able to walk, he was beyond upset at how ill I’d been & because I’d also developed tingling in my feet (peripheral neuropathy) he recommended that I did not have it again & my notes marked accordingly.

We discussed other options but I decided that I’d had enough!

I’d had a Mastectomy, with no lymph node involvement despite being Grade 3 Stage 3 Multifocal Aggressive TBNC that was three years ago & at this time I’m doing well.

You should discuss the options with your Oncologist before you make any further decisions as it sounds like you had a severe allergic reaction.

Let us know what you decide with input from your Consultant.

Good Luck 🍀

Very Best Wishes

Mrs N 💅🏼

Reply

Thanks MrsNsils for replying great to hear your doing well I had grade 3 Tumour 2 out of 5 nodes affected I think everyone thinks I’m crazy wanting to stop.

lying in hospital on Tuesday waiting to hear if I was neutopenic was so frightening I work in the hospital so I’ve seen sepsis and how quickly it all goes so wrong

Dont think emotionally I could cope with that again 🙁🙁

Thanks for sharing you journey with me it helps a lot

💕💕

1 like
Reply

Take it steady & a chat with your Oncologist is the next step, there are other options/Chemo & I’m sure Oncologist will guide you.

Best of Luck & keep us updated

Angela xx

Reply

Just rest and enjoy the sun, the world and its problems will still be around but step away. I downloaded and read loads of series of books waiting to join the world again. Nothing hurts when you rest. Fight with life and you will want to run away and hide. Painkillers then become essential. I think the best medicine is friends who keep their stay really short and pop i have often, most stay away.

2 likes
Reply

Pop in and out often. (Gobblygook slipped through again.)

Reply

It’s surprising really, you find out who your real friends are! x

Reply

You may also like...